中文

An optimal strategy for HIV multitherapy

Hits:

  • Release time:2018-09-05

  • Journal:Journal of Computational and Applied Mathematics

  • Co-author:Wu Jianhong, Liang Yiting, Zhou Yinggao

  • Indexed by:Unit Twenty Basic Research

  • Discipline:数学

  • Volume:263

  • Issue:1

  • Page Number:326-337

  • Translation or Not:no

  • Date of Publication:2014-06-10


  • Attachments:

  • An optimal strategy for HIV multitherapy.pdf   
Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..